# SDR 95ZZZX3142

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6771P
- Make and model: Piper PA-24-250
- Aircraft serial: 241902
- System (JASC): 3250 · Landing Gear Steering System
- Part: Arm Assy
- Part number: 4438600
- Condition: Bolts Pulled
- Location: Nlg Steering
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM ASSEMBLY THAT IS MOUNTED ON TOP OF NOSE GEAR, HELD IN PLACE BY 3 BOLTS (AN3H-7A) CAME LOOSE.  THE THREADS WERE PULLED OUT OF TOP OF STRUT.  THIS ALLOWED UNIT TO BIND ON STEERING BRACKET, WOULD NOT ALLOW GEAR TO FULLY EXTEND, TRIPPING CIRCUIT BREAKER.  THIS PART SHOULD BE INSPECTED VERY CAREFULLY AT ANNUAL, BECAUSE THEY GET BROKEN BY TOWING.
